# SDR AMTA200700340

- Difficulty date: July 14, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Rt Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF RADIO INOPERATIVE.  UNREADABLE ON ALL FREQUENCIES.  RT HF CKD GOOD ON GROUND.  CONTACTED SFO, TRANSMIT AND RECEIVE GOOD.  OPS CK IAW MM 23-11-00-5.  SWAPPED TRANSCEIVERS FOR T/S.  LT NOW PN 0964-0452-022, SN 0326.  RT NOW 0964-0452-012, SN XK516D1-01235.  (K)
